# SDR HNAA2024051400391

- Difficulty date: April 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E031667 LH AFT UPPER FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND RIVETS ON FRAME 79.  FABRICATED AND INSTALLED BUSHING AT LH AFT UPPER FUSELAGE SKIN ON FRAME 79 STR 3L-4L ,IAW EMB 145 SRM 53-32-01, ITEM 9, FIGURE 213 AND EO1-53-24-0303
